# SDR UIEA2019051504214

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,336 hours, 18,772 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 312540011
- Part serial: 4702
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING EMERGENCY SLIDE DOOR OPEN, V.I. OF LEFT OVERWING SLIDE ACTUATING LEVERS REQUESTED PER MCC FOUND RIGHT SLIDE OPEN ACTUATOR DISCHARGE. ( 1. R/R RIGHT EMER SLIDE ACTUATOR. 2. R/R RIGHT AFT DISCHARGE DOOR ACTUATOR ASSY. 3. R/R RIGHT FWD DOOR ACTUATOR ASSY. 4. R/R RIGHT SPOILER STOW CARTRIDGE. AS PER AMM 25-65-10. SN 4702, 5773, 5171, 015632. PN  3125400-11, 5262100, 526100, 6023200-2  )
